# SDR AALA202210047681

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323
- Aircraft serial: 31546
- Aircraft time: 37,929 hours, 4,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 EMERGENCY LIGHTS DO NOT COME ON. REMOVED AND REPLACED POWER SUPPLY UNITS M33650 (AALA202210037681) AND M33651 (AALA202210045236) AS PER AMM 33-51-06.
